Search Results

Filter
  • 1-3 of  3 results for ""Wu, Wenqing""
Item request has been placed! ×
Item request cannot be made. ×
  Processing Request
Academic Journal

Reliability analysis of a k-out-of-n:G repairable system with single vacation

  • Source: In Applied Mathematical Modelling 15 December 2014 38(24):6075-6097

Record details

×
Academic Journal

Analysis of a repairable k -out-of- n : G system with repairman's multiple delayed vacations.

Subjects: *DISTRIBUTION (Probability theory); *VARIABLES (Mathematics); *RELIABILITY (Engineering)

  • Source: International Journal of Computer Mathematics. Dec2016, Vol. 93 Issue 12, p2141-2161. 21p.

Record details

×
  • 1-3 of  3 results for ""Wu, Wenqing""